Sh:731

Bib entry
@article{Sh:731,
 author = {Mildenberger, Heike and Shelah, Saharon},
 title = {{The relative consistency of $\mathfrak g<\mathrm{cf}(\mathrm{Sym}(\omega))$}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {67},
 number = {1},
 year = {2002},
 pages = {297--314},
 issn = {0022-4812},
 doi = {10.2178/jsl/1190150045},
 mrclass = {03E17 (03E35)},
 mrnumber = {1889552},
 mrreviewer = {E. Todd Eisworth},
 doi = {10.2178/jsl/1190150045},
 note = {\href{https://arxiv.org/abs/math/0009077}{arXiv: math/0009077}},
 arxiv_number = {math/0009077}
}